# SDR FDEA202202200328

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING FIXED LEADING EDGE, NOSE FORMER (114T2170-5) & ATTACH ANGLE 114T2171-4)   CRACKED @ OSS 441 REMOVED & REPLACED NOSE FORMER & ATTACH ANGLE IAW BAC DWG 114T2241, SHT 4, REV -,   & FEDEX EA H-5720-T0367000-P1
